Asian Journal of Mathematics

Volume 9 (2005)

Number 1

Berstein Type Theroms Without Graphic Condition

Pages: 31 – 44

DOI: http://dx.doi.org/10.4310/AJM.2005.v9.n1.a3

Author

Y. L. Xin

Abstract

We prove Berstein type theroms for minimal n-submanifolds in Rn+p with flat normal bundle under certain growth conditions for p greater than or equal to 2 and n less than or equal to 5, as well for arbitrary n and p = 1. When M is a graphic minimal hyperface we recover the known result.

Full Text (PDF format)